# SDR ASOA201200733

- Difficulty date: March 5, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 20,117 hours, 13,820 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INNER AND OUTER FUSELAGE SKIN BETWEEN FS 295-310 AND STR 25-26R.  BLENDED DAMAGE,  FOUND OUT OF LIMITS REF SRM 51-26-00-001-001-A01 & SRM 51-21-06-001-001-A01.  REPAIERED IAW REO 670-53-21-824.
